# SDR ICRR202110260001

- Difficulty date: October 26, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Filed by: International Component Repair LLC, repair station ICRR255X
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Bearing
- Part number: BA670370171
- Condition: Cracked
- Location: Engine Mount Com
- Component: Ba670-37070-13, Bombdr
- Component part number: BA6703701713
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION DISCOVERED DURING PENETRANT INSPECTION PER SPECIFICATION MIL-I-6866 TYPE 1. 71-21-02. TSN/CSN UNKNOWN.
